By clicking Talk to a Specialist
for information about our privacy practices.
Prenisone, which is a steroid, causes agitation and anxiety, which in turn can cause diarrhea especially in someone with IBS or another bowel/intestinal disorder.
In the elderly (and in those taking other liver weakening drugs, even tylenol), prednisone can be very very hard on the liver and kidneys. Problems in these organs can cause diarrhea.
If the symptom lasts more than a few hours it's worth reporting to the doctor who prescribed it... as diarrhea can lead to severe dehydration, heart rhythm problems and seizure.
Yes I would say, you can get well without them, maybe it will take longer, but worth it in the long run.
Tonight I've been ill with the runs, my osteoporosis is caused through these tablets which I took Years ago for my Asthma, but at that time did not know much about them.
Please avoid if you can. Good luck.😊